Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 33 (1979), 845-846
DOI: https://doi.org/10.1090/S0025-5718-79-99973-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. J. GUMBEL, J. A. GREENWOOD & D. DURAND, "The circular normal distribution: theory and tables," J. Amer. Statist. Assoc., v. 48, 1953, pp. 131-152. (In particular, see Table 2, p. 140.) MR 0052726 (14:664e)
  • [2] K. V. MARDIA, Statistics of Directional Data, Academic Press, London and New York, 1972. MR 0336854 (49:1627)
  • [1] E. BATSCHELET, Statistical Methods for the Analysis of Problems in Animal Orientation and Certain Biological Rhythms, Amer. Inst. Biol. Sciences Monograph, Washington, D.C., 1965.
  • [1] G. N. WATSON, Treatise on the Theory of Bessel Functions, 2nd ed., Cambridge Univ. Press, Cambridge; Macmillan, New York, 1944. (Section 11.41, Equations (3) and (10).) MR 0010746 (6:64a)
  • [1] A. ERDÉLYI, W. MAGNUS, F. OBERHETTINGER & F. G. TRICOMI, Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York, 1954, p. 96, formula (2).


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-79-99973-3
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society